1. Expert Q&A: Protecting a person with dementia from financial abuse - Weds 26 June, 3:30-4:30 pm

    Financial abuse can have serious consequences for a person with dementia. Find out how to protect a person with dementia from financial abuse.

    Sam, our Knowledge Officer (Legal and Welfare Rights) is our expert on this topic. She will be here to answer your questions on Wednesday 26 June between 3:30 - 4:30 pm.

    You can either post questions >here< or email them to us at talkingpoint@alzheimers.org.uk and we'll answer as many as we can on the day.

Rivastigmine patches

Discussion in 'Health and wellbeing' started by seagull50, Jun 19, 2015.

  1. seagull50

    seagull50 Registered User

    Dec 13, 2014
    32
    North Devon
    hi everyone
    I was wondering if anyone else suffered extreme tiredness and muscle ache whilst taking
    Rivastigmine? I cannot stand the tiredness anymore, I go into a comatose state from about 2pm until 7pm and its really getting me down, Ive never felt tiredness like it! anyone Im going to ring my support worker next week and see what they can do, changing meds, etc, cant stand it anymore :mad:
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.